Universidad Complutense de Madrid
E-Prints Complutense

Minimum phi-divergence estimator and phi-divergence statistics in generalized linear models with binary data

Impacto

Downloads

Downloads per month over past year

Pardo Llorente, Julio Ángel and Pardo Llorente, María del Carmen (2008) Minimum phi-divergence estimator and phi-divergence statistics in generalized linear models with binary data. Methodology and computing in applied probability, 10 (3). pp. 357-379. ISSN 1387-5841

[img] PDF
Restringido a Repository staff only

518kB

Official URL: http://www.springerlink.com/content/l879687n443x6592/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

In this paper, we assume that the data are distributed according to a binomial distribution whose probabilities follow a generalized linear model. To fit the data the minimum phi-divergence estimator is studied as a generalization of the maximum likelihood estimator. We use the minimum phi-divergence estimator, which is the basis of some new statistics, for solving the problems of testing in a generalized linear model with binary data. A wide simulation study is carried out for studying the behavior of the new family of estimators as well as of the new family of test statistics.


Item Type:Article
Uncontrolled Keywords:generalized linear model; chi-squared distribution; binomial distribution; phi-divergence measure; nested sequence
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17324
Deposited On:05 Dec 2012 09:35
Last Modified:12 Dec 2018 16:35

Origin of downloads

Repository Staff Only: item control page